# SDR SWAA2023061459026

- Difficulty date: June 5, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 51,345 hours, 30,884 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Incorrect
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AND R1 DOOR SLIDES GIRTS ARE NOT PROPERLY INSTALLED<[01] REPOSITIONED L1 DOOR AND R1 DOOR SLIDES GIRTS IN REF AMM 25-66-01-400-801.;[02] VERIFIED STEP 1
